# SDR SWAA2014042127223

- Difficulty date: April 16, 2014
- Submitted: April 21, 2014
- Operation: Air carrier
- Aircraft: N921AT
- Make and model: Boeing 717-200
- Aircraft serial: 55082
- Aircraft time: 35,369 hours, 24,128 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7971637
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT RAIL IN TAIL COMPARTMENT EMERGENCY EXIT LIGHT INOPERATIVE.  R & R LIGHT IAW AMM.
